# SDR UIEA2020042300812

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,233 hours, 20,496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSG HI FLOW INHIBIT( BITE CHK LH & RH PACK CONTROLLERS IAW AMM 21-51-814, OPS CHKS NORMAL. )
